# SDR 96FDEA00585

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187FE
- Make and model: Boeing 727-22
- Aircraft serial: 19079
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 515
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0209 AND 020) CORROSION ON FLOOR SUPPORT AT BS 515 RBL 9 WL 156.  REPAIRED FLOOR SUPPORT SRM 53-10-5.
